MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS SYPHILIS; TREPONEMA PALLIDUM ASSAY

ROCHE DIAGNOSTICS ELECSYS SYPHILIS; TREPONEMA PALLIDUM ASSAY
Catalog Number 09014977190
Medical Device Problem Codes False Negative Result (1225); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 core unit is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys syphilis assay results from three samples from the same patient tested on the cobas 6000 core unit.Sample 1 on (b)(6)2024: the result from the analyzer was 0.092 (negative).The result from the enzyme-linked immunosorbent assay (elisa) assay was 12.515.Sample 2 on (b)(6) 2025: the result from the analyzer was 0.077 (negative).The result from the elisa assay was 10.189.Sample 3 on (b)(6) 2025: the result from the elisa assay was 11.619.The result from the analyzer was negative.The unit of measurement was not provided.The questionable result was not reported outside the laboratory as it did not match the patient's clinical diagnosis.
 
Additional Manufacturer Narrative
The qc recoveries were within range, but the specific dates were not provided.Two patient samples were received for investigation.The patient samples were tested with the elecsys syphilis immunoassay, investigational single treponemal antigen assay kits, and an alternative supplemental test.The investigation confirmed the customer's negative/non-reactive results.The investigation did not identify a product problem.

Brand Name
ELECSYS SYPHILIS
Common Device Name
TREPONEMA PALLIDUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21275257
Report Number1823260-2025-00288
Device Sequence Number14405368
Product Code LIP
UDI-Device Identifier07613336171950
UDI-Public07613336171950
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K211302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09014977190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown